Items where Year is 1989

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: B | F | H | J | K | L | O | R | W
Number of items: 28.


Bachem, Achim (1989) Komplexitätstheorie - Vorlesungsmanuskript.
Technical Report p.

Bachem, Achim and Harf, K. and Kellershohn, Irene (1989) Zur Problematik eines Schichtenmodells bei der optimalen Bestandsanpassung von Bausparkollektiven.
Technical Report p.

Bachem, Achim and Kannan, Ravi (1989) Linear Algebra: A Computational Complexity Approach.
Technical Report p.

Bachem, Achim and Niezborala, M. (1989) Numerische Erfahrungen bei der Vektorisierung linearer Programmierungsalgorithmen.
Technical Report p.

Bachem, Achim and Reinhold, Andrea (1989) On the Complexity of the Farkas-Property of Oriented Matroids.
Technical Report , 12 p.

Bachem, Achim and Wanka, Alfred (1989) Euclidean Intersection Properties.
Published in: Journal of combinatorial theory : Series B Vol. 47 (1). pp. 10-19.

Bachem, Achim and Wanka, Alfred (1989) Matroids without Adjoint.
Published in: Geometriae dedicata Vol. 29 (3). pp. 311-315.

Barahona, Francisco and Jünger, Michael and Reinelt, Gerhard (1989) Experiments in Quadratic 0–1 Programming.
Published in: Mathematical Programming Vol. 44 (1-3). pp. 127-137. ISSN 0025-5610

Bold, Christoph (1989) Order-Degree Sequences.
Published in: Ars Combinatoria : a Canadian journal of combinatorics Vol. 27. pp. 113-116.


Faigle, Ulrich and Kern, Walter (1989) A Note on the Communication Complexity of Totally Unimodular Matrices.
Technical Report , 9 p.

Faigle, Ulrich and Kern, Walter and Turán, Gyorgy (1989) On the performance of on-line algorithms for partition problems.
Published in: Acta Cybernetica : forum centrale publicationum cyberneticarum Hungaricum Vol. 9 (2). pp. 107-119.

Faßbender, Bert (1989) Kriterien vom Ore-Typ für längste Kreise in 2-zusammenhängenden Graphen.
Published in: Mathematische Nachrichten Vol. 142 (1). pp. 287-296.

Faßbender, Bert (1989) On Longest Cycles and Strongly Linking Vertex Sets.
Published in: Journal of Graph Theory Vol. 13 (6). pp. 697-702.


Hochstättler, Winfried and Kern, Walter (1989) Matroid Matching in Pseudomodular Lattices.
Published in: Combinatorica : an international journal on combinatorics and the theory of computing Vol. 9 (2). pp. 145-152.


Jungnickel, Dieter and Leclerc, Matthias (1989) The 2-Matching Lattice of a Graph.
Published in: Journal of combinatorial theory : Series B Vol. 46 (2). pp. 246-248.


Kern, Walter (1989) Informatik - Vorlesungsmanuskript.
Technical Report p.

Kern, Walter (1989) On the Rate of Convergence of some Stochastic Processes.
Published in: Mathematics of Operations Research Vol. 14 (2). pp. 275-280.

Kern, Walter (1989) A Probabilistic Analysis of the Switching Algorithm for the Euclidean TSP.
Published in: Mathematical programming : Series A Vol. 44 (1-3). pp. 213-219.

Kern, Walter (1989) Verfahren der kombinatorischen Optimierung und ihre Gültigkeitsbereiche.
Technical Report , 43 p.


Leclerc, Matthias (1989) Optimizing over a slice of the bipartite matching polytope.
Published in: Discrete mathematics Vol. 73 (1-2). pp. 159-162.

Leclerc, Matthias (1989) Slices of the Matching Polytopes.
Published in: Mitteilungen aus dem Mathematischen Seminar Giessen Vol. 192. pp. 85-88.

Leclerc, Matthias and Rendl, Franz (1989) Constrained Spanning Trees and the Travelling Salesman Problem.
Published in: European journal of operational research Vol. 39 (1). pp. 96-102.

Leclerc, Matthias and Rendl, Franz (1989) A Multiply Constrained Matroid Optimization Problem.
Published in: Discrete mathematics Vol. 73 (1-2). pp. 207-212.


Optimierung, Arbeitsgruppe (1989) Jahresbericht 1988.
Project Report , 20 p.


Reinelt, Gerhard and Jünger, Michael and Grötschel, Martin (1989) Via Minimization with Pin Preassignments and Layer Preferal.
Published in: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik Vol. 69 (11). pp. 393-399.

Rieder, Jörg (1989) Gitterstrukturen bei Matroidproblemen. PhD thesis.


Wanka, Alfred (1989) Interior and Exterior Methods of Linear Programming.
Published In: Operations research proceedings 1988 : papers of the 17th annual meeting ; [vom 13. bis 16. September 1988 an der Technischen Universität Berlin] Springer 1989, pp. 214-221.

Wanka, Alfred (1989) On First Experiences with the Implementation of a Newton Based Linear Programming Approach.
Published in: Séminaire Lotharingien de Combinatoire Vol. B21g . pp. 127-140.

This list was generated on Mon Aug 15 20:19:14 2022 CEST.